# SDR GTIA020657

- Difficulty date: June 13, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Rig
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - AFTER GEAR RETRACTION RIGHT MAIN GEAR RED LIGHT REMAINED ON.  DID PROCEDURES ACCORDING TO QRH, GEAR DOOR LIGHT CAME ON.  LIGHT WENT OUT WITH RIGHT HYD PUMP ON HIGH RESTRICTED TO .70 M FOR REMAINDER OF FLIGHT.  FOUND DOOR LATCH MECH OUT OF RIG.  RIGGED RIGHT MAIN GEAR DOOR LATCH MECH AND MAIN GEAR UP SENSOR.  SYSTEM OPS CHECK GOOD PER 32-31-04.  AIRCRAFT OK FOR SERVICE.  (M)
